Korean J. Math. Vol. 30 No. 1 (2022) pp.61-66
DOI: https://doi.org/10.11568/kjm.2022.30.1.61

A type of weakly symmetric structure on a Riemannian manifold

Main Article Content

Jaeman Kim


A new type of Riemannian manifold called semirecurrent manifold has been defined and some of its geometric properties are studied. Among others we show that the scalar curvature of semirecurrent manifold is constant and hence semirecurrent manifold is also concircularly recurrent. In addition, we show that the associated 1-form (resp. the associated vector field) of semirecurrent manifold is closed (resp. an eigenvector of its Ricci tensor). Furthermore, we prove that if a Riemannian product manifold is semirecurrent, then either one decomposition manifold is locally symmetric or the other decomposition manifold is a space of constant curvature.

Article Details


[1] Adati, T. and Miyazawa, T.: On Riemannian space with recurrent conformal curvature, Tensor (N.S.) 18 (1967), 348–354. Google Scholar

[2] Arslan, K., De, U.C., Murathan, C. and Yildiz, A.: On generalized recurrent Riemannian manifolds, Acta Math.Hungar., 123 (2009), 27–39. Google Scholar

[3] Besse, A.L.: Einstein Manifolds, Springer, Berlin (1987). Google Scholar

[4] Blair, D.E., Kim, J.S. and Tripathi, M.M.: On the concircular curvature tensor of a contact metric manifold, J.Korean Math.Soc., 42 (2005), 883–892. Google Scholar

[5] Cartan, E.: Sur une classe remarquable despaces de Riemann. I, Bull.de la Soc.Math.de France 54 (1926), 214–216. Google Scholar

[6] De, U.C. and Gazi, K.: On generalized concircularly recurrent manifolds, St.Sci.Math.Hungar., 46 (2009), 287–296. Google Scholar

[7] De, U.C., Singh, R.N. and Pandey, S.K.: On the conharmonic curvature tensor of generalized Sasakian-space forms, ISRN Geometry, vol.2012 Article ID 876276, 14 pages, 2012 doi:10.5402/2012/876276 Google Scholar

[8] Maralabhavi, Y.B. and Rathnamma, M.: Generalized recurrent and concircular recurrent manifolds, Indian J.Pure Appl.Math., 30 (1999), 1167–1171. Google Scholar

[9] Olszak, K. and Olszak, Z.: On pseudo Riemannian manifolds with recurrent concircular curvature tensor, Acta Math.Hungar., 137 (2012), 64–71. Google Scholar

[10] Ruse, H.S.: Three dimensional spaces of recurrent curvature, Proc.Lond.Math.Soc. 50 (1949), 438–446. Google Scholar

[11] Walker, A.G.: On Ruse’s spaces of recurrent curvature, Proc.London Math.Soc. 52 (1950), 36–64. Google Scholar